# SDR CALA2018012100263

- Difficulty date: January 21, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 95,664 hours, 20,451 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Part number: 734284F
- Part serial: 5084
- Condition: Faulty
- Location: Nr 2 Generator
- Part time: 71,771 hours, 15,148 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FIVE SECONDS INTO TAKE OFF POWER,  RT GENERATOR OFF AND BUSSES OFF. REMOVED AND REPLACED THE NR 2 GENERATOR CONTROL UNIT IAW AMM 24-22-02.  PERFORMED AN OPS CHECK IAW AMM 24-22-00-715-001.OPS CHECKED GOOD.
